MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-HINGE FIXED TIBIAL INSERT SIZE 2/14MM; KNEE TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-HINGE FIXED TIBIAL INSERT SIZE 2/14MM; KNEE TIBIAL INSERT
Catalog Number 02.09.0214H
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/06/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 14 june 2019: lot 135260: (b)(4) items manufactured and released on 17-feb-2014.Expiration date: 2018-11-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Revision surgery performed 1 year and 7 months after primary due to post-screw unscrewing.All hardware has been removed.The locking screw of the inlay was in the correct place.
 
Additional Manufacturer Narrative
Clinical evaluation performed by medacta medical affairs director on (b)(6) 2019: 1,5 years after revision tka the screw that holds together the two components got loose.We could not identify, until now, a possible cause for this event.One possibility, verified in a similar situation, is insufficient tightening torque at the time of surgery, but other conditions may also play a determinant role.We are unable to find a conclusive clinical cause for this event.

Brand Name
GMK-HINGE FIXED TIBIAL INSERT SIZE 2/14MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8762662
Report Number3005180920-2019-00532
Device Sequence Number16653952
Product Code KRO
UDI-Device Identifier07630030825064
UDI-Public07630030825064
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K130299
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2018
Device Catalogue Number02.09.0214H
Device Lot Number135260
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2019
Supplement Date Received by Manufacturer06/04/2019
Initial Report FDA Received Date07/04/2019
Supplement Report FDA Received Date07/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;